Spontaneous factor VIII inhibitor occurring in association with chronic graft-versus-host disease.

Journal Article (Review)

The development of spontaneously acquired Factor VIII inhibitors is rare and may lead to serious hemorrhagic sequelae. We report here the case of a patient who acquired a Factor VIII inhibitor two years after an allogeneic bone marrow transplant for CML. This occurred in association with a flare of chronic graft versus host disease (GVDH). He responded to corticosteroid therapy. A review of autoimmune phenomena associated with chronic GVDH and the treatment of Factor VIII inhibitors is discussed.

Full Text

Duke Authors

Cited Authors

  • Seidler, CW; Mills, LE; Flowers, ME; Sullivan, KM

Published Date

  • March 1994

Published In

Volume / Issue

  • 45 / 3

Start / End Page

  • 240 - 243

PubMed ID

  • 8296796

International Standard Serial Number (ISSN)

  • 0361-8609

Language

  • eng

Conference Location

  • United States